# SDR 07FDEA01051

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 651961169
- Condition: Misrepaired
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CREASE BEAM RT INNER CHORD HAS 7 PLUGGED HOLES BS 740-760, REPLACED CABIN FLOOR CREASE BEAM ANGLE AT CREASE BEAM STA 740-760 ON RT SIDE AT RBL 63" REFERENCE SRM 51-30-2.
